I'm sorry I've been persistent about
this. I'm just concerned about
your use of the triptans. But I do understand the pain and would rather pay the consequences later to take away the pain now. I know Morphine doesn't help. Neither does Demerol. We all have our pain to deal with, whether physical or mental, and I pray yours diminishes over time. I won't be naive enough to assume they'll go away, but a little prayer never hurts.
Keep going to the chiropractor!! For suuure
One more thing, are you absolutely sure you haven't had more several pain or frequent pain since Wellbutrin? I just asked a few friends who had already suffered from migraines and they all said it made the migraines come more often. I'm sorry to keep questioning you, I'm just really concerned. I hope I'm not annoying you or showing any disrespect.
Good luck, either way Cell
Kelsey; 25 year old lady suffering from a slew: Depression, Anxiety, Irritable Bowel Syndrome (IBS), Polycystic Ovarian Syndrome (PCOS), etc.
Post Edited (kelsrox) : 12/24/2011 6:40:10 AM (GMT-7)